# SDR SIMA20190430003

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 29,638 hours, 26,376 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PTRIM MAIN AN BACKUP INOP. C/A-C/W FIM TASK 27-43-00-810-820-A NO FAULTS FOUND TRANSITORY CONDITION OF THE HORZ STAB CTL UNIT OK FOR SERVICE OPS CK GOOD.
